Quantcast

Subscribe to:
POZ magazine
Newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr Instagram
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
October 26, 2014, 12:07:34 AM

Login with username, password and session length


Members
  • Total Members: 23787
  • Latest: rvarona
Stats
  • Total Posts: 643600
  • Total Topics: 48970
  • Online Today: 150
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 6
Guests: 138
Total: 144

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Goodbye Atripla (hopefully forever)  (Read 1067 times)

0 Members and 1 Guest are viewing this topic.

Offline NycJoe

  • Member
  • Posts: 245
Goodbye Atripla (hopefully forever)
« on: May 02, 2012, 01:38:53 PM »
Since being on the same combo (Atripla) since 2004 and after years of experiencing lightheadedness, cloudiness, and dizziness, my Dr has finally decided to switch me to Isentress+Truvada.  I am soooo excited and hoping that it is the culprit.  She thought at first it was my blood pressure meds, but being that I got in shape and lost 45 pounds and got off of the bp meds, and the lightheadeness is worse than ever, she thought okay maybe its the Atripla.  I have had stress tests, MRI's, ekg's, you name it.  The heart and brain are good.  All blood counts good. 

Anyway, for those on Isentress+Truvada, what are you experiences?  It HAS to be better than Atripla.  It just has to!  I start a new job Tuesday and I must be focused.  Hope this finds everyone doing well.

Joe

Offline klassykitty

  • Member
  • Posts: 381
Re: Goodbye Atripla (hopefully forever)
« Reply #1 on: May 02, 2012, 02:38:23 PM »
NycJoe,

I've never taken Atripla.  But I do take T/I, I've not had to many side effects.  My worse 2 is the tiredness, and I seem to have an upset stomach from it at times.  But some of that may be from the Bactrim, and Zithromax.  I've been on all 4 since I've been diagnosed so not sure what just the T/I alone would be like.  I do have some moodiness at times, but that seems to have subsided.

I take the T/I in the morning, and then the second Isentress in the evening with the other two before I go to bed.  I do have to watch drinking milk to soon either before or after taking my pills in the morning, if I don't I usually have to run to the bathroom. 

Yes guys I tried that fake milk, and unless I mix it with some cereal it tastes funny when I drink it by itself.

Good luck and keep us up to date.

Michelle  8)
How to handle stress like a dog:
If you can't eat it or play with it.....
then pee on it and walk away

Diagnosed 01-20-2011
01-23  CD4 32    VL 125,400
02-18        76     VL 189
03-14  no cd4 test done   VL-52
04-14   69  VL-UNDECTABLE  YEA!!
05-26   50  whoopsy  
06-27   71        %-7
08-15   64 WTF %-9 
10-16  80         %7  
2012  CD4  %Thing   VL-UD
01-18  87    7
04-18  93    8  
07-16  151  8         
10-18  83    9    VL-70
2013   CD4   %thing       VL-UD
01-28  121     9
04-24  148    11   
07-25  157    11   
10-22  185    13
2014   CD-4  %thing   VL-UD
02-07 201 YEA!!!!!!  12
06-03  205      12

Offline NycJoe

  • Member
  • Posts: 245
Re: Goodbye Atripla (hopefully forever)
« Reply #2 on: May 02, 2012, 02:48:50 PM »
Thank you Michelle.  I want all the info I can find on switching to the new combo.  Especially since the new job starts on Tuesday and I have to fly out of town and take some classes.  Hopefully in 6 days the worst of any side effects switching over will be tolerable.  Nothing worse than being on a plane and experiencing diarrhea and or headache!

Joe

Offline Miss Philicia

  • Member
  • Posts: 24,229
  • celebrity poster, faker & poser
Re: Goodbye Atripla (hopefully forever)
« Reply #3 on: May 02, 2012, 03:57:20 PM »
I've been on isentress and truvada now for almost five years and do not have side effects from it.
"Iíve slept with enough men to know that Iím not gay"

Offline NycJoe

  • Member
  • Posts: 245
Re: Goodbye Atripla (hopefully forever)
« Reply #4 on: May 02, 2012, 05:11:53 PM »
That's good to hear Miss Philicia!  On a side note, if this regimen works out well for me, I will have a few months worth (about 4) of Atripla left over (I always order the first day available mail order).  If it turns out I do not need to go back on it, I wonder whatever I will do with it all...

I'm sure SOMEONE would pm me to give me ideas....   ;-)

Joe

Offline Miss Philicia

  • Member
  • Posts: 24,229
  • celebrity poster, faker & poser
Re: Goodbye Atripla (hopefully forever)
« Reply #5 on: May 02, 2012, 06:00:46 PM »
When I lived in NYC they had excess med drop off boxes at GMHC.
"Iíve slept with enough men to know that Iím not gay"

Offline NycJoe

  • Member
  • Posts: 245
Re: Goodbye Atripla (hopefully forever)
« Reply #6 on: May 02, 2012, 07:46:27 PM »
Reading the side effects of any drug can just scare the fuck out of you..Isentress is no different.  But I will bite the bullet.  I didn't get a rash with Sustiva so hopefuly I won't with this either.

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.